Volume 26, Number 1
Previous Issue Next Issue

Xin Wen & Shi Jin

J. Comp. Math., 26 (2008), pp. 1-22

Preview Full PDF 437 1407 Abstract

Francois Bouchon, Stephane Clain & Rachid Touzani

J. Comp. Math., 26 (2008), pp. 23-36

Preview Full PDF 425 1417 Abstract

Zhongying Chen, Yao Lu, Yuesheng Xu & Hongqi Yang

J. Comp. Math., 26 (2008), pp. 37-55

Preview Full PDF 418 1478 Abstract

Jingtang Ma & Tao Tang

J. Comp. Math., 26 (2008), pp. 56-68

Preview Full PDF 429 1438 Abstract

Renhong Wang & Jinming Wu

J. Comp. Math., 26 (2008), pp. 69-75

Preview Full PDF 424 1376 Abstract

Igor Boglaev & Matthew Hardy

J. Comp. Math., 26 (2008), pp. 76-97

Preview Full PDF 426 1384 Abstract

Yiping Fu

J. Comp. Math., 26 (2008), pp. 98-111

Preview Full PDF 615 1589 Abstract

Zhaolin Jiang & Zongben Xu

J. Comp. Math., 26 (2008), pp. 112-122

Preview Full PDF 435 1472 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard